Patient :Hello. I just started a new birth control pill. I'm in my third week of my first pack. I have been having a lot of mood swings. I am usually a pretty mellow person, but lately I have been very irritable and emotional. I cry a lot more than ever before and sometimes feel pretty depressed. I have been getting very anxious, almost to the point of physically shaking. I also have been feeling rather obsessive about insignificant things. I feel like an all around mess right now. I changed to this pill because my last one gave me a lot of acne and the one I'm on now (Mononessa) is supposed to help with acne. I did not have any symptoms like this with my last birth control pill. I don't know if it's the higher estrogen dosage? Anyways, my question is: is there a good chance my body will adjust to the hormones and I'll start feeling like myself again? Or will I likely stay like this, in which case I NEED to switch. How long should I wait until talking to my doctor about switching?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.